Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2015 | Thesis | IST-REx-ID: 1399
Pausinger F. 2015. On the approximation of intrinsic volumes. IST Austria.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1805
Attali D, Bauer U, Devillers O, Glisse M, Lieutier A. 2015. Homological reconstruction and simplification in R3. Computational Geometry: Theory and Applications. 48(8), 606–621.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1816 | OA
Huber S, Held M, Meerwald P, Kwitt R. 2014. Topology-preserving watermarking of vector graphics. International Journal of Computational Geometry and Applications. 24(1), 61–86.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
Cibulka J, Gao P, Krcál M, Valla T, Valtr P. 2014. On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. 53(1), 64–79.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1876 | OA
Dolbilin N, Edelsbrunner H, Glazyrin A, Musin O. 2014. Functionals on triangulations of delaunay sets. Moscow Mathematical Journal. 14(3), 491–504.
View | Download Submitted Version (ext.)
 

Search

Filter Publications